# SDR MWEA00817

- Difficulty date: September 22, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 991558501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CRACK IN OUTBOARD EDGE OF RIGHT SIDE APB FORMER, FORWARD SIDE.  REMOVED AND REPLACED FORMER.  (X)
